# SDR 97ZZZX2585

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6776A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954088
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: K3342005
- Condition: Holed
- Location: Rt Eng Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE HAD LARGE HOLE IN PIPE INSIDE HEAT MUFFLER.  THIS ALLOWED RAW EXHAUST GAS TO ENTER ENGINE THROUGH FUEL SERVO.  P/N RSA-5AD1.
